Weakly almost periodic functionals on the measure algebra

Daws, M (2010) Weakly almost periodic functionals on the measure algebra. Mathematische Zeitschrift, 265 (2). 285 - 296. ISSN 0025-5874



  • Daws, M
Copyright, Publisher and Additional Information: (c) 2010, Springer Verlag. This is an author produced version of a paper published in Mathematische Zeitschrift. Uploaded in accordance with the publisher's self-archiving policy. The final publication is available at link.springer.com
Keywords: Measure algebra; Weakly almost periodic; Hopf von Neumann algebra; Locally Compact-Groups; Banach-Algebras; Representations
  • Published: June 2010
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 20 Dec 2013 11:53
Last Modified: 15 Sep 2014 02:35
Published Version: http://dx.doi.org/10.1007/s00209-009-0515-x
Status: Published
Publisher: Springer Verlag
Identification Number: https://doi.org/10.1007/s00209-009-0515-x